# SDR REXA2019041400672

- Difficulty date: April 14, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N8928A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7928
- Aircraft time: 27,963 hours, 25,698 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3831229S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT RAIL STICK 2 HAS MULTIPLE SPOTS OF CORROSION. BLENDED CORROSION IAW SRM 51-21-06 ORIG .370 REMOVED .028 REMAIN 7.342 FOUND OUT OF LIMITS IAW EO# P53029 REMOVED AND REPLACED 601R38312-295 LT SIDE SEAT RAIL STICK 2 IAW AMM 53-01-11.
